Alert archive / Texas / Red Flag Warnings in 2011
Red Flag Warning 28, NWS Lubbock, TX
NWS Lubbock, TX issued this red flag warning at Apr 28, 2011, 3:26 PM CDT for 24 counties in Texas. It took effect at Apr 29, 2011, 12:00 PM CDT. It was in force for 9 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 28, 2011, 3:26 PM CDT (20:26 UTC)
- In effect from
- Apr 29, 2011, 12:00 PM CDT
- Expired
- Apr 29, 2011, 9:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS Lubbock, TX
All 24 counties
Bailey County, TX, Briscoe County, TX, Castro County, TX, Childress County, TX, Cochran County, TX, Cottle County, TX, Crosby County, TX, Dickens County, TX, Floyd County, TX, Garza County, TX, Hale County, TX, Hall County, TX, Hockley County, TX, Kent County, TX, King County, TX, Lamb County, TX, Lubbock County, TX, Lynn County, TX, Motley County, TX, Parmer County, TX, Stonewall County, TX, Swisher County, TX, Terry County, TX, Yoakum County, TX
The radar
The Lubbock radar (KLBB), 33 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 29, 4:33 PM CDT | NON-TSTM WND GST 68 | 6 Ne Lubbock, TX | VISIBILITY AROUND ONE AND A HALF MILES DUE TO BLOWING DUST. |
| Apr 29, 4:40 PM CDT | NON-TSTM WND GST 62 | 2 Ssw Muleshoe, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 8.4 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1871 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- -50 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
091 WWUS84 KLUB 282026 RFWLUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 326 PM CDT THU APR 28 2011 ...CRITICAL FIRE WEATHER EXPECTED ACROSS THE SOUTH PLAINS AREA FRIDAY... TXZ021>044-291000- /O.UPG.KLUB.FW.A.0029.110429T1700Z-110430T0200Z/ /O.NEW.KLUB.FW.W.0028.110429T1700Z-110430T0200Z/ PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 326 PM CDT THU APR 28 2011 ...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM CDT FRIDAY FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH FIRE DANGER FOR THE SOUTH PLAINS...ROLLING PLAINS AND EXTREME SOUTHERN PANHANDLE... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM CDT FRIDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. SOUTH TO SOUTHWEST WINDS OF 20 TO 30 MPH AT THE 20 FOOT LEVEL WILL RETURN TO THE AREA FRIDAY. THESE STRONG WINDS WILL COMBINE WITH HOT TEMPERATURES IN THE UPPER 80S AND 90S...RELATIVE HUMIDITY FALLING TO 5 TO 15 PERCENT AND A VERY HIGH FIRE DANGER TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS SUPPORTIVE OF THE RAPID GROWTH OF WILDFIRES. THE MOST CRITICAL WEATHER CONDITIONS ON FRIDAY WILL OCCUR ON THE CAPROCK WHERE HUMIDITY WILL FALL TO AROUND 5 PERCENT. THESE CONDITIONS WILL GRADUALLY EASE AS WINDS AND TEMPERATURES DECREASE LATE FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE CONDITIONS CONDUCIVE TO RAPID FIRE GROWTH. && $$
3 follow-up statements
061 WWUS84 KLUB 291000 AAA RFWLUB URGENT - FIRE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE LUBBOCK TX 500 AM CDT FRI APR 29 2011 ...CRITICAL FIRE WEATHER EXPECTED ACROSS THE SOUTH PLAINS TODAY... TXZ021>044-291800- /O.CON.KLUB.FW.W.0028.110429T1700Z-110430T0200Z/ PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 500 AM CDT FRI APR 29 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON UNTIL 9 PM CDT THIS EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER... RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND AN EXTREME FIRE DANGER FOR THE SOUTH PLAINS...ROLLING PLAINS AND FAR SOUTHERN PANHANDLE... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON UNTIL 9 PM CDT THIS EVENING. SOUTHWESTERLY WINDS OF 20 TO 30 MPH AT THE 20 FOOT LEVEL WILL OVERSPREAD THE REGION BY MIDDAY PROMOTING WELL-ABOVE NORMAL TEMPERATURES AND MINIMUM RELATIVE HUMIDITIES BETWEEN 5 AND 15 PERCENT. COMBINED WITH AN EXTREME FIRE DANGER AND BRITTLE VEGETATION...CONDITIONS WILL FAVOR THE RAPID SPREAD OF WILDLAND FIRES. THE MOST VOLATILE CONDITIONS ARE EXPECTED ON THE CAPROCK WHERE AFTERNOON RELATIVE HUMIDITIES WILL RESIDE NEAR 5 PERCENT FOR SEVERAL HOURS. CONDITIONS WILL GRADUALLY EASE LATE THIS EVENING AS WINDS AND TEMPERATURES DECREASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW OR WILL SHORTLY. AVOID ALL OUTDOOR BURNING AND DO NOT THROW CIGARETTES OUT OF YOUR VEHICLE. && $$
141 WWUS84 KLUB 292008 RFWLUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 308 PM CDT FRI APR 29 2011 ...CRITICAL FIRE WEATHER EXPECTED ACROSS THE SOUTH PLAINS THIS AFTERNOON INTO THIS EVENING... TXZ021>044-300200- /O.CON.KLUB.FW.W.0028.000000T0000Z-110430T0200Z/ PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 308 PM CDT FRI APR 29 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER... RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND AN EXTREME FIRE DANGER FOR THE SOUTH PLAINS...ROLLING PLAINS AND FAR SOUTHERN PANHANDLE... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. SOUTHWESTERLY WINDS OF 20 TO 30 MPH AT THE 20 FOOT LEVEL HAVE OVERSPREAD THE REGION PROMOTING WELL-ABOVE NORMAL TEMPERATURES AND MINIMUM RELATIVE HUMIDITIES BETWEEN 5 AND 15 PERCENT. COMBINED WITH AN EXTREME FIRE DANGER AND BRITTLE VEGETATION...CONDITIONS WILL FAVOR THE RAPID SPREAD OF WILDLAND FIRES. THE MOST VOLATILE CONDITIONS ARE EXPECTED ON THE LLANO ESTACADO WHERE AFTERNOON RELATIVE HUMIDITIES WILL RESIDE NEAR 5 PERCENT FOR SEVERAL HOURS. CONDITIONS WILL GRADUALLY EASE LATE THIS EVENING AS WINDS AND TEMPERATURES DECREASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW OR WILL SHORTLY. AVOID ALL OUTDOOR BURNING AND DO NOT THROW CIGARETTES OUT OF YOUR VEHICLE. && $$
998 WWUS84 KLUB 300207 RFWLUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 907 PM CDT FRI APR 29 2011 TXZ021>044-300315- /O.EXP.KLUB.FW.W.0028.000000T0000Z-110430T0200Z/ PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 907 PM CDT FRI APR 29 2011 ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING HAS EXPIRED. SOUTH TO SOUTHWEST WINDS WILL CONTINUE TO DECLINE THIS EVENING. A COLD FRONT WILL MOVE SOUTH ACROSS THE SOUTH PLAINS EARLY SATURDAY MORNING BUT IS ANTICIPATED TO STALL OUT ACROSS THE CENTRAL SOUTH PLAINS. THUS...RELATIVE HUMIDITY VALUES ACROSS THE FAR SOUTHERN TEXAS PANHANDLE AND EASTERN SOUTH PLAINS WILL HAVE RELATIVE HUMIDITY VALUES RECOVER IN THE 30 TO 50 PERCENT...WHERE 20 TO 30 PERCENT RELATIVE HUMIDITY RECOVERIES ARE ANTICIPATED ELSEWHERE. BREEZY NORTH TO NORTHWEST WINDS ARE EXPECTED WITH THE FRONTAL PASSAGE...WITH SPEEDS RANGING BETWEEN 15 TO 20 MPH. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this red flag warning went out at Apr 28, 12:23 PM CDT, 3 hours 3 minutes earlier.
Area forecast discussion, Apr 28, 12:23 PM CDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 1223 PM CDT THU APR 28 2011 .AVIATION... SOUTH WINDS TO GRADUALLY INCREASE THROUGH THE OVERNIGHT HOURS TO AROUND 15 KTS THEN INCREASE MID-MORNING FRIDAY TO AROUND 23G32 KTS. && .PREV DISCUSSION... /ISSUED 400 AM CDT THU APR 28 2011/ SHORT TERM... ONE MORE NICE DAY IN STORE BEFORE WE RETURN TO WARM AND DRY CONDITIONS AND FIRE WEATHER CONCERNS. 00Z UPA ANALYSIS SHOWS DRY NORTHWESTERLY FLOW CONTINUES OVER THE REGION WITH CONTINUED WEAK COLD AIR ADVECTION ALOFT. AT THE SURFACE...LIGHT AND VARIABLE WINDS HAVE DEVELOPED ACROSS ALMOST ALL OF THE SOUTH PLAINS AND ROLLING PLAINS BUT TEMPERATURES HAVE BEEN SLOW TO FALL. ALSO...WEAK MOISTURE ADVECTION HAS HELPED TO RAISE DEWPOINTS TO NEAR 30 DEGREES ALONG THE TX/NM STATE LINE AND MID/UPPER 30S OVER THE ROLLING PLAINS. THIS SHOULD HELP TO KEEP MIN TEMPERATURES FROM BOTTOMING OUT TOO FAR BELOW FREEZING BUT THE POTENTIAL STILL REMAINS THAT A FEW OF THE LOW-LYING AREAS MAY SEE A FROST OR FREEZE BY SUNRISE. COOL START TO THE MORNING WILL HELP TO KEEP AFTERNOON MAX TEMPS NEAR NORMAL FOR THIS TIME OF YEAR. WILL START TO SEE WIND SPEEDS SLOWLY INCREASE THROUGH THE DAY OUT OF THE SOUTH BUT WILL REMAIN AROUND 10 MPH FOR MUCH OF THE DAY. SPEEDS WILL CONTINUE TO SLOWLY INCREASE OVERNIGHT TONIGHT AS THE PRESSURE GRADIENT ONCE AGAIN STARTS TO TIGHTEN AS THE SURFACE LEE TROF SLOWLY DEEPENS. OVERNIGHT MIXING AND AN INCREASE IN CLOUD COVER WILL HELP LOW TEMPERATURES HEADING INTO FRIDAY MORNING TO BE 15-20 DEGREES WARMER THAN THIS MORNING. JORDAN LONG TERM... THE EXTENDED FORECAST STARTS OUT WITH A BANG...IN THE FORM OF ANOTHER HOT...DRY AND WINDY DAY THAT WILL SUPPORT CRITICAL FIRE WEATHER /SEE THE FIRE WX SECTION BELOW FOR DETAILS/. THIS AS A BROAD AND COMPLEX UPPER TROUGH EMERGES ACROSS THE HIGH PLAINS. IN ADVANCE OF THIS TROUGH...HEIGHT FALLS WILL INDUCE A 50+ KT LLJ FRIDAY MORNING...WHICH WILL HELP THE WINDS TO GET GOING AS IT MIXES DOWN...ESPECIALLY ACROSS THE EASTERN ZONES. DEEP AND INCREASING SW MID-LEVEL FLOW WILL ALSO SPREAD IN FROM THE WEST THROUGH THE DAY...WITH STRONG SFC CYCLOGENESIS OVER THE CENTRAL HIGH PLAINS AND TEMPERATURES JUMPING TO AROUND 15 DEGREES ABOVE AVERAGE. TIGHTENING PRESSURE/HEIGHT GRADIENT...ISALLOBARIC CONTRIBUTIONS AND DEEP MIXING INTO THE STRENGTHENING WINDS ALOFT SHOULD YIELD SUSTAINED S/SW WINDS OF 25 TO 35 MPH...WITH GUSTS APPROACHING 50 MPH FOR MUCH OF THE AREA. OBVIOUSLY...THIS WILL RESULT IN THE LOFTING OF BLOWING DUST TOO. A DRYLINE WILL SHARPEN SOMEWHERE ACROSS THE CENTER OF THE CWA...BUT IT WILL ONLY SEPARATE VERY DRY AIR /DEWPOINTS IN THE TEENS OR LOWER/ TO THE WEST FROM DRY AIR /DEWPOINTS IN THE 30S OR PERHAPS LOWER 40S/ TO THE EAST. AFTER WE GET THROUGH FRIDAY...ATTENTION WILL TURN TO A COLD FRONT ADVANCING SOUTHWARD THROUGH THE PLAINS. LATEST ROUND OF GUIDANCE HAS TRENDED BACK A LITTLE FURTHER SOUTH COMPARED TO YESTERDAY...WITH THE FRONT PROGGED TO SLOW OR STALL BRIEFLY ROUGHLY BISECTING THE CWA FROM NW TO SE ON SATURDAY. SOUTH OF THE FRONT...VERY WARM AND DRY AIR AND BREEZY SOUTHWESTERLY WINDS WILL KEEP FIRE WEATHER CONCERNS UP....WHILE COOLER/MOISTER AIR PUSHES IN ON NORTHEASTERLY WINDS BEHIND THE FRONT. THE FRONT WILL PLUNGE THROUGH THE REMAINDER OF THE FA SATURDAY NIGHT ON STOUT NE WINDS WITH DECENT PRESSURE RISES AND POSSIBLE BARRIER JET BOOSTING WIND SPEEDS...PARTICULARLY ACROSS THE WESTERN ZONES. UNFORTUNATELY...THE FROPA APPEARS IT WILL BE A DRY ONE...WITH THE LIFT NOT ENCOUNTERING THE RICHER MOISTURE UNTIL SE OF THE AREA. ALOFT...WE WILL STILL BE DEALING WITH ONE OR MORE PIECES OF ENERGY HANGING BACK...BEFORE THE TROUGH AXIS FINALLY PASSES EARLY NEXT WEEK. THE UPPER FORCING COULD PERHAPS SUPPORT A FEW LIGHT SHOWERS SUNDAY AND/OR MONDAY...BUT BEST UPPER SUPPORT/LIFT SHOULD REMAIN NORTH AND PROGGED SOUNDINGS ARE NOT VERY OPTIMISTIC OF ANYTHING MORE THAN CLOUDS LOCALLY. HOWEVER...THE CLOUDS AND STRONG CAA BEHIND THE FRONT WILL KNOCK TEMPERATURES 15-20 DEGREES BELOW NORMAL ON SUNDAY. LOWS ACROSS THE NW ZONES WILL LIKELY FALL WELL INTO 30S SUNDAY AND MONDAY MORNINGS. A PROGRESSIVE UPPER RIDGE WILL FOLLOW TUESDAY IN ADVANCE OF THE NEXT UPPER STORM MOVING INTO THE CENTRAL/NORTHERN ROCKIES...SUPPORTING DRY WEATHER INTO AT LEAST THE MIDDLE OF NEXT WEEK AS TEMPERATURES MODERATE. ONLY MINOR ADJUSTMENTS MADE TO THE ONGOING FORECAST...PRIMARILY TO COOL TEMPERATURES A LITTLE FROM SUNDAY INTO EARLY NEXT WEEK. FIRE WEATHER... FRIDAY CONTINUES TO LOOK LIKE A HIGHER END FIRE WEATHER DAY AS HOT CONDITIONS /TEMPERATURES IN THE UPPER 80S TO MID 90S/ COMBINE WITH VERY DRY AIR AND STRONG SOUTH TO SOUTHWEST WINGS /SUSTAINED AT 20 TO 35 MPH AT 20 FT/. THE MOST CRITICAL CONDITIONS WILL RESIDE ON THE CAPROCK WHERE THE EAST SIDE OF A BROAD 850 MB THERMAL RIDGE RESIDES UNDER 45-50 KTS OF 700 MB FLOW. ADDITIONALLY...THIS AREA WILL BE WEST OF THE DRYLINE WHERE HUMIDITIES WILL DROP BELOW 10 PERCENT...PERHAPS EVEN SUB 5 PERCENT. INTO THE ROLLING PLAINS...HUMIDITIES WILL DROP TO AROUND 15 PERCENT AS THE STRONG SOUTHERLY WINDS KEEP SLIGHTLY BETTER MOISTURE IN PLACE. A FIRE WEATHER WATCH REMAINS IN EFFECT FOR THE ENTIRE FA FRIDAY AFTERNOON AND EVENING. A COLD FRONT WILL LIKELY SLIP INTO AT LEAST THE NE ZONES ON SATURDAY WITH IMPROVED MOISTURE AND COOLER TEMPERATURES. HOWEVER...SOUTH OF THE FRONT VERY WARM AND DRY CONDITIONS WILL PERSIST...THOUGH WINDS SHOULD BE LIGHTER. STILL...ELEVATED OR LOW-END CRITICAL CONDITIONS COULD DEVELOP IN ADVANCE OF THE FRONT. THE FRONT WILL FINALLY PLUNGE THROUGH THE REMAINDER OF THE SOUTH PLAINS SATURDAY NIGHT...WITH MUCH COOLER AIR ADVECTING IN ON GUSTY NORTHEASTERLY WINDS. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 73 46 88 47 81 / 0 0 0 0 10 TULIA 76 47 90 50 76 / 0 0 0 0 10 PLAINVIEW 77 49 92 52 85 / 0 0 0 0 10 LEVELLAND 77 49 94 54 89 / 0 0 0 0 0 LUBBOCK 77 50 94 55 90 / 0 0 0 0 0 DENVER CITY 80 51 93 56 89 / 0 0 0 0 0 BROWNFIELD 79 50 94 56 90 / 0 0 0 0 0 CHILDRESS 80 49 94 56 79 / 0 0 0 0 10 SPUR 80 48 94 57 92 / 0 0 0 0 10 ASPERMONT 81 54 94 59 96 / 0 0 0 0 10 && .LUB WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR THE FOLLOWING ZONES: TXZ021>044. && 07
Hazardous weather outlook, Apr 28, 11:18 AM CDT, 4 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 1118 AM CDT THU APR 28 2011 TXZ021>044-291630- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1118 AM CDT THU APR 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP FRIDAY. A FIRE WEATHER WATCH IS IN EFFECT FOR THE ENTIRE AREA FOR FRIDAY AFTERNOON AND EVENING. SUSTAINED WINDS IN EXCESS OF 30 MPH AND BLOWING DUST WILL ALSO BE POSSIBLE FRIDAY. ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS MAY REDEVELOP ON SATURDAY AFTERNOON FOR AREAS SOUTH OF A COLD FRONT ON THE SOUTH PLAINS AND ROLLING PLAINS. LOCATIONS ACROSS THE SOUTHWEST TEXAS PANHANDLE INTO THE WESTERN SOUTH PLAINS MAY SEE ANOTHER LIGHT FREEZE SUNDAY AND MONDAY MORNINGS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
Nearby
Red Flag Warnings in Texas, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.